MAUDE Adverse Event Report: POLLOGEN LTD. POLLOGEN LEGEND +; POLLOGEN LEGEND+

POLLOGEN LTD. POLLOGEN LEGEND +; POLLOGEN LEGEND+
Model Number POLLOGEN LEGEND+
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 01/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that one (1) patient sustained an untypical reaction of unknown severity following treatment with a pollogen legend+ rf device.No report of medical intervention was received from the user facility other than the initial report.

Brand Name
POLLOGEN LEGEND +
Common Device Name
POLLOGEN LEGEND+
Manufacturer (Section D)
POLLOGEN LTD.
6 kaufman st.
tel aviv, 68012 98
IS  6801298
MDR Report Key6365713
Report Number1720381-2017-00008
Device Sequence Number13697037
Product Code GEI
UDI-Device Identifier07290016586008
UDI-Public07290016586008
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2017
Report Date (Section F) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPOLLOGEN LEGEND+
Device Catalogue Number30009000U
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/03/2017
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/28/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;